# SDR YV3R2019030600041

- Difficulty date: February 27, 2019
- Submitted: March 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11367
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 5109
- Condition: Reads Low
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ROTOR TACHOMETER NEEDLE NOT INDICATING, ENGINE TACHOMETER NEEDLE READS 2% LOW.
